Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Goes to pain management due to severe pain after hip replacement, UT results stead positive. What could cause this?

My son 39 goes to pain management due to severe pain after two complete hip replacements last year. We went yesterday and they tested his urine. He the stead positive for methadone. He has never taken this. I have control of pain med and keep under lock and key. He takes Advil pm at night because pain meds don't help much. He takes bus par , reaper dal, celesta Prilosec, amitriptyline, Lipitor , and narco for pain. Can any of these cause positive ursine?
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The positive urine test could be due to narco he is taking for pain. This could be a false positive test too. There is nothing to worry. You can get a repeat test done after a week to confirm.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor